# SDR DALA1023460675

- Difficulty date: September 15, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 60,811 hours, 28,215 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

09-15-10 ON ARRIVAL, DENTS FOUND AFT OF DOUBLER REPAIR AT L-2 2 INCHES OUTSIDE REPAIR, INSTALLED REPAIR DOUBLER.  REPAIR IAW ERA 485677-14, REV 0.
